* (With S. Boucksom) Okounkov bodies of filtered linear series
(.pdf). Compositio Mathematica147 (2011), no. 4, 1205-1229.
* Differentiability of the arithmetic volume function
(.pdf). Journal of the London Mathematical Society84 (2011), no. 2, 365-384.
* Algebraicity of formal varieties and positivity of vector bundles
(.pdf). Mathematische Annalen354 (2012), no. 1, 171-192.
* Explicit uniform estimation of rational points I. Estimation of heights (.pdf). Journal für die reine und angewandte Mathematik668 (2012), 59-88.
* Explicit uniform estimation of rational points II. Hypersurface coverings (.pdf). Journal für die reine und angewandte Mathematik668 (2012), 89-108.
* (With J.-B. Bost) Concerning the semi-stability of tensor products in Arakelov geometry (.pdf). Journal des Mathématiques Pures et Appliquées99 (2013), no. 4, 436-488.
* Fonction de Seshadri arithmétique en géométrie d'Arakelov (.pdf). Annales de la Faculté des Sciences de Toulouse23 (2014), no. 3 (numéro spécial en l'honneur de C. Soulé), 561-590.
* Majorations explicites de fonctions de Hilbert-Samuel géométrique et arithmétique (.pdf). Mathematische Zeitschrift279 (2015), no.1, 99-137.
* (With C. Maclean) Distribution of logarithmic spectra of the equilibrium
energy (.pdf). Manuscripta Mathematica146 (2015), no.3, 365-394.
* (With A. Moriwaki) Algebraic dynamical systems and Dirichlet's unit theorem on arithmetic varieties (.pdf). International Mathematical Research Notices2015 (2015), no.24, 13669-13716.
* Inégalité d'indice de Hodge en géométrie et arithmétique : une approche probabiliste (.pdf). Journal de l'École Polytechnique - Mathématiques3 (2016), 231-262.
* (With A. Moriwaki) Extension property of semipositive invertible sheaves over a non-archimedean field (.pdf). Annali della Scuola Normale Superiore di Pisa. Classe di
Scienze. Serie V,18 (2018), no. 1, 241-282.
* Sur la comparaison entre les minima et les pentes (.pdf). Publications Mathématiques de Besançon. Algèbre et Théorie des Nombres2018 (2018), 5-23.
* On isoperimetric inequality in Arakelov geometry (.pdf). Bulletin de la Société Mathématique de France146 (2018), no.4, 649-673.
* Okounkov bodies: an approach of function field arithmetic (.pdf). Journal de théorie des nombres de Bordeaux30 (2018), no. 3, 829-845.
* (With A. Moriwaki) Arakelov geometry over adelic curves (.pdf).
Errata.
Lecture Notes in Mathematics 2258, Springer Singapore, 2020, xviii+452pp.
* (With H. Ikoma) On subfiniteness of graded linear series (.pdf). European Journal of Mathematics6 (2020), no. 2, 367-399.
* (With A. Moriwaki) Arakelov theory on arithmetic surfaces over a trivially valued field (.pdf). International Mathematical Research Notices (2023), no. 7, 5473-5537.
* (With A. Moriwaki) Arithmetic intersection theory over adelic curves (.pdf). Mémoires de la Société Mathématique de France, to appear
* (With A. Moriwaki) Positivity in Arakelov geometry over adelic curves (.pdf).
Progress in Mathematics 355, Birkhäuser, 2024, vii+253 pages.
* (With M. Jeannin) Harder-Narasimhan games (.pdf).
Conference proceedings and unpublished texts
* Positive degree and arithmetic bigness (.pdf), 2008.
* Computing the volume function on a projective bundle over a curve
(.pdf). RIMS Kôkyûroku1745 (2011), 169-182.
* The applications of Okounkov bodies to arithmetic problems
(.pdf). Oberwolfach report11(2014), no.2, 1473-1477.
* Arithmetic approach to Newton-Okounkov bodies
(.pdf).
代数幾何学シンポジウム記録 (2018), 68-75.
* Comparison of some invariants of Euclidean lattices
(.pdf).
Proceedings of ICCM 2019.
* Introduction aux théorèmes de Hilbert-Samuel arithmétiques,
(.pdf).
Arakelov geometry and Diophantine applications, Chapter III, Lecture Notes in Mathematics 2276, Springer Cham, 2021, pp. 77-103.
* (With A. Moriwaki) Sufficient conditions for the Dirichlet property (.pdf).
Translation
Translation into Chinese of the book Introduction à la théorie analytique
et probabiliste des nombres written by Gérald Tenenbaum Table of Contents (目录)
The Chinese version 《解析与概率数论导引》 was published in a series of mathematical works "法兰西数学精品译丛" by Higher Education Press.
Doctoral and habilitation thesis
* Positivité en géométrie algébrique et en géométrie d'Arakelov (.pdf),
Thèse de doctorat, École Polytechnique, Décembre 2006.
* Géométrie d'Arakelov: théorèmes de limite et comptage des points rationnels (.pdf),
Habilitation à Diriger des Recherches, Université Paris Diderot, Décembre 2011.